Can You Get High off Zyrtec?

Answer

No, you can't get high off of Zyrtec. Zyrtec is an antihistamine for allergies. There is nothing in it that would cause a high. The active ingredient is cetirizine HCI.
Reference:
Q&A Related to "Can You Get High off Zyrtec?"
Zyrtec is used to prevent or treat symptoms of hay fever and to treat cold or
http://www.chacha.com/question/what-is-zyrtec-and-...
I just snorted two and popped another 8 so i guess we shall find out.
http://wiki.answers.com/Q/How_many_Zyrtec_to_get_h...
You would have to eat 4-8 teaspoons of the pungent nutmeg to get any possible sensation of being high. Myristicin is the substance in nutmeg which can cause mild hallucinations. It
http://answers.ask.com/Health/Addictions/how_to_ge...
1. Apply for a Home Equity Loan or Line of Credit. If you haven't gotten too far behind on your payments and your credit is still decent, apply for a loan. Home Equity Loans or Lines
http://www.ehow.com/how_4690223_pay-high-balance-c...
Explore this Topic
No, you can't get high off of Zyrtec. Zyrtec is an antihistamine for allergies. There is nothing in it that would cause a high. The active ingredient is cetirizine ...
There are three main long-term effects that are caused by children's Zyrtec. First, it can cause high liver enzymes which can lead to liver damage. After two years ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com